# SDR DALA2017042403318

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 69,032 hours, 50,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL250,  TURNED ON THE WING ANTI-ICE DUE TO RIME ICE BUILD UP,  IMMEDIATELY  SMELLED  A STRONG CHEMICAL ODOR . THE FLIGHT  ATTENDANTS DETECTED THE ODOR.   LASTED CONTINUOUSLY FOR THE 10 MINUTES  OR SO THE  WING ANTI-ICE WAS ACTIVE.  ONCE TURNED OFF, THE ODOR QUICKLY WENT AWAY.   TROUBLESHOT IAW WORKCARD 21202367 FOR  PNEU DUCT SMOKE/ODOR, INSPECTED THE CROSSOVER DUCT FOR OIL CONTAMINATION WITH BORESCOPE. NO EVIDENCE FOUND,  CONTINUING TO FOLLOW THE WORKCARD. ACCOMPLISHED DUCT BURN OUT PROCEDURES IAW WC 7100-2619 AND  WC 2120-2367. NO ODOR PRESENT AT THIS TIME.  OK FOR SERVICE.
